Home » Frequently asked Questions on Health » Will stopping the intake of mirtaz harm me?

Will stopping the intake of mirtaz harm me?

Q: I cannot concentrating on anything, whether its studies, business, sports, or any other things. My mind cannot stick on them. I went to a psychiatrist 4 years back. I told him that, I feel scared to talk to anyone. He prescribed depsonil 25 mg for me. I have been taking these tablets regularly for the past few years. I went to the same doctor again, and I told him that I get angry about very little things, within seconds. He then prescribed me Mirtaz tablet. I continued it for 1 and half year. But now I feel that I am addicted to it. So I ignore it; I am not taking it for the past two years. Is it harmful for me to ignore this tablet?

A:Both the medicines are indicated for depression only. It is not clear from your communication if a diagnosis of depression was made in your case because your symptoms do not suggest so. Mirtaz is a brand name that contains mirtazapine. It is used only in major depression. It is not a very safe drug with many side effects and hence should be taken only if (a) a firm diagnosis of major depression has been made (b) other conventional, safer medicines have failed. Its side effects include: serious blood disorders (including the suppression of white cells), seizures, liver damage, pain in joints and muscles, retention of water in the body (oedema) leading to high blood pressure, fatigue and sedation.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------